On Coxeter mapping classes and fibered alternating links

Hironaka, Eriko; Liechti, Nicola Livio (2016). On Coxeter mapping classes and fibered alternating links. Michigan mathematical journal, 65(4), pp. 799-812. University of Michigan Press 10.1307/mmj/1480734020

[img] Text
Hironaka-Livio.pdf - Accepted Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (399kB) | Request a copy

Alternating-sign Hopf plumbing along a tree yields fibered alternating links whose homological monodromy is, up to a sign, conjugate to some alternating-sign Coxeter transformation. Exploiting this tie, we obtain results about the location of zeros of the Alexander polynomial of the fibered link complement implying a strong case of Hoste’s conjecture, the trapezoidal conjecture, bi-orderability of the link group, and a sharp lower bound for the homological dilatation of the monodromy of the fibration. The results extend to more general hyperbolic fibered 3-manifolds associated to alternating-sign Coxeter graphs.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Liechti, Nicola Livio

Subjects:

500 Science > 510 Mathematics

ISSN:

0026-2285

Publisher:

University of Michigan Press

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

12 Jul 2017 10:31

Last Modified:

12 Jul 2017 10:31

Publisher DOI:

10.1307/mmj/1480734020

BORIS DOI:

10.7892/boris.98652

URI:

https://boris.unibe.ch/id/eprint/98652

Actions (login required)

Edit item Edit item
Provide Feedback